EconPapers    
Economics at your fingertips  
 

A Class of Convex Preferences Without Concave Representation

Paulo Monteiro

Revista Brasileira de Economia - RBE, 2010, vol. 64, issue 1

Abstract: I show that continuous convex preference relations that have affine indifference curves do not have a concave representation if there are two indifference curves that are not parallel. In other words a preference relation with affine indifference curves that has a concave representation has a linear utility representation.

Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
https://periodicos.fgv.br/rbe/article/view/1540 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:fgv:epgrbe:v:64:y:2010:i:1:a:1540

Access Statistics for this article

Revista Brasileira de Economia - RBE is currently edited by Ricardo Cavalcanti

More articles in Revista Brasileira de Economia - RBE from EPGE Brazilian School of Economics and Finance - FGV EPGE (Brazil) Contact information at EDIRC.
Bibliographic data for series maintained by Núcleo de Computação da FGV EPGE ().

 
Page updated 2025-03-19
Handle: RePEc:fgv:epgrbe:v:64:y:2010:i:1:a:1540